# SDR DALA2022030101309

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON FLOOR SUPPORT STRINGER AT AFT CARGO COMPARTMENT, STA. 1470, RBL 7.95. CORRECTIVE ACTION: SUMMARY OF NRC 00317: FLOOR SUPPORT STRINGER AT AFT CARGO COMPARTMENT, STA. 1470, RBL 7.95 WAS REPAIRED PER. B757-200 SRM. (2135287)
